# SDR AALA200801096

- Difficulty date: April 26, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 20,953 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT AFT LEFT NUMBER FOUR DOOR DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT AT AFT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
